# SDR C2XA07RI021

- Difficulty date: April 30, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 12,294 hours, 12,577 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 2979 - BDL - CREW REPORTED LAV SMOKE IND ON EICAS WITH NO SMOKE.  CREW RESET SYSTEM AND MESSAGE WAS CLEARED.
